# SDR IPXA2022041181065

- Difficulty date: April 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 23,982 hours, 15,242 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Part number: F5237040005800
- Part serial: UH1774
- Condition: Dented
- Location: Aft Edge Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADENT WITH GOUGE ON AFT BULK CARGO DOOR AFT LOWER EDGEREPAIRED AFT BULK CARGO DOOR AFT LOWER EDGE IAW E.O A300-5230-83402-A
